%0 Journal Article
	%A Yuan-Kang Shih and  Shu-Li Chang and  Shin-Shin Kao
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 48, 2010
	%T The Spanning Laceability of k-ary n-cubes when k is Even
	%U https://publications.waset.org/pdf/14139
	%V 48
	%X Qk
n has been shown as an alternative to the hypercube
family. For any even integer k ≥ 4 and any integer n ≥ 2, Qk
n is
a bipartite graph. In this paper, we will prove that given any pair of
vertices, w and b, from different partite sets of Qk
n, there exist 2n
internally disjoint paths between w and b, denoted by {Pi | 0 ≤ i ≤ 2n-1}, such that 2n-1
i=0 Pi covers all vertices of Qk
n. The result is
optimal since each vertex of Qk
n has exactly 2n neighbors.
	%P 1499 - 1507